CaltechAUTHORS
  A Caltech Library Service

Convergence of matrices under random conjugation: wave packet scattering without kinematic entanglement

Schulman, Lawrence S. and Schulman, Leonard J. (2006) Convergence of matrices under random conjugation: wave packet scattering without kinematic entanglement. Journal of Physics A: Mathematical and General, 39 (7). pp. 1717-1728. ISSN 0305-4470. https://resolver.caltech.edu/CaltechAUTHORS:SCHUjpa06

[img]
Preview
PDF
See Usage Policy.

216Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:SCHUjpa06

Abstract

In previous work, it was shown numerically that under successive scattering events, a collection of particles with Gaussian wavefunctions retains the Gaussian property, with the spread of the Gaussian ('Δx') tending to a value inversely proportional to the square root of each particle's mass. We prove this convergence in all dimensions ≥3.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1088/0305-4470/39/7/015DOIUNSPECIFIED
ORCID:
AuthorORCID
Schulman, Lawrence S.0000-0001-5715-0542
Schulman, Leonard J.0000-0001-9901-2797
Additional Information:Copyright © Institute of Physics and IOP Publishing Limited 2006. Received 14 October 2005. Published 1 February 2006. Print publication: Issue 7 (17 February 2006) This work was supported by the grants NSF PHY 00 99471, NSF CCF 0524828 and the NSF Institute for Quantum Information.
Issue or Number:7
Record Number:CaltechAUTHORS:SCHUjpa06
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:SCHUjpa06
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:3052
Collection:CaltechAUTHORS
Deposited By: Archive Administrator
Deposited On:12 May 2006
Last Modified:02 Oct 2019 22:59

Repository Staff Only: item control page